Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Diagnosed with depression, insomnia, marijuana smoker. On mintaz, sizadon, quitipin. Suggestion?

I was diagnose with a depression sep 16 2012 at that time i was unable to distinguish between a true n fake n had a feeling of superiority and quite afraid to face the situation n insomoia im a light marijuana smoker i.e. used to have it in a gap of 1 or two week n have pressure on my study and doctor prescribed me mintaz, sizodon, klozep n zosant after 15 days i tell doctor i hav got distraction n he prescribed me mintaz, sizadon, n klozep after next 30 days i began to take flunil, qutipin n klozep on doctors prescription from jan 29 2013 i stop taking klozep n lastly after its 15 days doctor prescribed me quitipin sr, quitipin and flunil but eventually i stop taking all these medicines without any advice of doctor right now i do smoke cigarettes 4-6 a day and do drink almost in a gap of 3 to 5 days and now im thinking whether there is any sideeffects of those medicines which i havent taken any.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am trying to understand your situation and it seems to me that you are having problems with using medications and going off of nicotine usage (cigarettes). I think that you are also seeing a psychiatrist who is prescribing all the medications that you mention. I would ask you to consult your psychiatrist regarding the kind of treatment that you need to be taking to help you get better. I hope you consult a psychiatrist so that you will find the right kind of answers. Going off of your medications cold turkey is not the answer. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor